# SDR WRLA200212

- Difficulty date: May 28, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N278WA
- Make and model: Doug MD-11
- Aircraft serial: 48746
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Condition: Disconnected
- Location: Anit Ice System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ANTI-ICE DISAGREE.  (AIRCRAFT ABORTED TAKE OFF)  CLEANED CONNECTOR PLUG  NR 2 ANTI-ICE OPERATED SEVERAL TIMES OPS CHECKED NORMAL.  CLEANED AND RESET CONNECTOR PLUG.  POOR CONNECTION AT CONNECTOR PLUG.
